Piriton Allergy Tablets 30 Tablets
Piriton Allergy Tablets 30 Tablets
Get notified when back in stock
Hayfever and allergy tablets, perfect for stopping symptoms fast.
- Antihistamine tablets, for hay fever and allergies
- Contains 4mg of chlorphenamine maleate
- Helps to stop symptoms such as itching, redness, swelling and more
- Also helps to soothe itchy rashes
- Easy-to-take tablets
- Pack of 30
Piriton Allergy Tablets contain 4mg of chlorphenamine maleate, an antihistamine that helps relieve the symptoms of hayfever and other allergies as well as itchy skin rashes, including chickenpox.
Piriton tablets can treat the itchiness, redness, swelling, tenderness and irritation caused by:
- Hayfever and other allergies, e.g. pet, house dust mite and mould spore allergies
- Skin allergies and dermatitis
- Insect bites and stings
- Nettle rash and hives
- Prickly heat and heat rash
- Allergic reactions to food, food additives or medicines
What is the active ingredient in Piriton Allergy 30 Tablets?
Piriton Allergy 30 Tablets contain an antihistamine called Chlorphenamine Maleate, which blocks the histamines your body produces when you experience an allergic reaction.
Each tablet contains 4 mg of Chlorphenamine Maleate and also includes Lactose.
Usage and Instructions
Adults and children aged 12 years and over:
Over the age of 12, you can take one Piriton tablet every 4 to 6 hours.
Do not take more than 6 Piriton tablets in 24 hours.
65 years and older:
Talk to your doctor or pharmacist before taking Piriton as you may need to take a lower daily dose.
Children aged 6 to 12 years:
Children between 6 and 12 years can take half a Piriton tablet every 4 to 6 hours.
Do not give more than 3 Piriton tablets in 24 hours.
Children under 6 years:
Piriton is not suitable for children under 6 years. For allergy relief for younger children (above one year) try Piriton Syrup.
Can you take Piriton Allergy 30 Tablets when pregnant?
Unfortunately, Piriton Allergy 30 Tablets aren’t recommended while you’re pregnant. Even though there’s no firm evidence to say it could be harmful, there’s not enough information to be sure it’s safe – so we recommend you don't take Piriton hayfever and allergy tablets when pregnant.
How long do Piriton Allergy 30 Tablets take to work?
Piriton Allergy 30 Tablets usually takes 30 minutes to an hour to work, but this may differ from person to person.
How often can you take Piriton Allergy 30 Tablets?
Adults and children over 12 years old can take one Piriton hayfever and allergy tablet every four to six hours, and no more than six Piriton 4mg tablets in 24 hours. If you’re over 65, you should chat to our pharmacist or your GP before taking Piriton Allergy 30 Tablets, as you may need to take a lower daily dose.
Does Piriton make you drowsy?
Piriton Allergy 30 Tablets will usually make you feel a bit sleepy or drowsy. This effect usually wears off four to six hours after you’ve taken a dose.
What is the difference between Piriton and Piriteze?
Even though Piriton and Piriteze are both antihistamines, they contain different active ingredients. Piriton contains chlorphenamine maleate and Piriteze contains cetirizine. If you’re unsure which is best to use for your specific allergy symptoms, chat to our pharmacist who’s happy to help with expert advice.
Are there any other warnings?
You should not drink when taking Piriton tablets.
Do not drive or operate machinery if you feel sleepy or drowsy after taking Piriton 4mg tablets.
If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking Piriton Allergy Tablets.
Do not take Piriton Allergy Tablets if:
- You have ever had an allergic reaction to antihistamines or to any of the ingredients.
- You have taken monoamine oxidase inhibitors (MAOIs) prescribed for depression in the last two weeks.
- You are taking other medicines containing other antihistamines, including products for the relief of colds and coughs.
Talk to your doctor or pharmacist before taking Piriton Allergy Tablets if:
- You have very high blood pressure, heart disease, epilepsy, glaucoma, enlarged prostate, liver disease, bronchitis, asthma or bronchiectasis.
- You are pregnant or breastfeeding.
- If you are taking any prescribed medicines; particularly phenytoin (for epilepsy) or medicines for anxiety or to help you sleep.
The following are some of the side effects that are known to be associated with chlorphenamine, the active ingredient in Piriton tablets. Just because a side effect is stated here, it doesn't mean that all people using Piriton will experience that or any side effect.
Very common (affect more than 1 in 10 people)
- Sleepiness or sedation.
- Common (affect between 1 in 10 and 1 in 100 people)
- Blurred vision.
- Dry mouth.
- Feeling sick.
- Difficulty concentrating.
- Problems with coordination.
Talk to your doctor, nurse or pharmacist if you want any more information about the possible side effects of Piriton.